# SDR 9718739311

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, CEILING MOUNTED EMERGENCY LIGHTS AT ROWS 20-23 WOULD NOT EXTINGUISH WHEN SHIP'S BATTERY IS SELECTED OFF AND POWER IS REMOVED.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
